# SDR CA190702016

- Difficulty date: June 28, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,160 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 429075123105
- Condition: Unreliable
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER 26 DAYS OF FLYING IN AND AROUND THE NORTHERN DOMESTIC AIRSPACE (NDA) AND FOLLOWING FMS 45  (FLIGHT MANUAL SUPPLEMENT 45 - AREA OF MAGNETIC DISTURBANCE OPERATION WITH ADAHRS) IT IS THE PILOT`S OPINION THAT THE AIR DATA AND ATTITUDE HEADING REFERENCE SYSTEM (ADAHRS) DOES NOT WORK AS PUBLISHED BY BELL AND DEMONSTRATES A DEGREE OF INSTABILITY. CONCERNS EXPRESSED BY THE PILOT INCLUDE: DESENSITIZATION TO MESSAGES AND WARNINGS, LOSS OF ORIENTATION DURING FLIGHT, AND PILOT DISTRACTION DURING HIGH RISK OPERATIONS (I.E. MARGINAL CONDITIONS, SLINGING, SAR, ETC.)
